# SDR SWIA2025070100405

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA GOUGES ON UPPER PAX DOOR SURROUND AT APPROX STGR 4L BEHIND NUTPLATE BRACKETS.   COMPLETED REO 690-53-21-1925 REV.--, DATED 2025-04-21 FOR GOUGE DAMAGE TO UPPER LINTEL DOUBLER ABOVE PAX DOOR BETWEEN FS333.00-FS337.50 AT STR 3L. (#3 DOUBLER BLEND). ENSURED GOUGE WAS BLENDED TO A SMOOTH CONTOUR IAW SRM 51-12-00-001-001-A0. ENSURED COMPLETE DAMAGE REMOVAL AND REMAINING THICKNESS IS NOT LESS THAN REPORTED. NDT WAS ACCOMPLISHED IN STEP 3A AND VERIFIED THAT BLEND AREA IS CRACK FREE. REPLACED (1EA.) RIVET AT REWORKED AREA IAW SRM 51-42-06-001-001-A01. RESTORED FINISH TO REWORKED AREA IAW SRM 51-21-16-001-001-A01.
